Good morning lovely people. Just thought I would let you know how I am getting on after my second ablation at the end of October 2017.
Glad to report no AF. In the evenings when I sit down my heart does get a bit fluttery and not sure whether this is ectopics or not. It seems regular and then it will have a run of 3 quick beats and so on.
At my 3 month check up I was told that I could stop all medication including Rivaroxiban and Bisoprolol. I stopped the Rivaroxiban and am still on 1.25 Bisoprolol as when I try and stop it my heart definitely flutters more. So not sure what to do.
I am seeing my EP on Friday and will mention going back onto the Rivaroxiban after the recent findings and ask to go on a 24 hour monitor to see what is happening.
All in all I feel pretty good and just hope I stay in Sinus rhythm for a good many years.
Hope you all have a good day. This site is still such a comfort so thank you for being there. Bella